# SDR SCNA96124

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strap
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACKS WERE FOUND IN THE FORWARD BULKHEAD STRAP/SKIN BETWEEN THE 2ND, 3RD, 4TH, AND 5TH FASTENERS AT BS 178, BL ZERO, WL 183.  FABRICATED A REPAIR DOUBLER AND STRAP IN ACCORDANCE WITH B727 SRM 51-30-2, AND SB 727-23-0065.
